# SDR USAAD98038

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 42D1091
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1866 - DURING CRUISE, THE RIGHT ENGINE OIL FILTER CLOG LIGHT ILLUMINATED.  THE CREW SHUT DOWN THE RIGHT ENGINE AND DIVERTED TO MCO AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED THE OIL SCREEN AND CHIP DETECTORS.  NO CARBON OR APPRECIABLE CONTAMINENTS WERE NOTED.  THE ENGINE WAS RUN AND THE OIL SCREEN REPLACED A SECOND TIME.  AGAIN, NO CONTAMINENTS FOUND.  THE OIL FILTER CLOG LIGHT WAS OUT AT THIS TIME.  THE OIL FILTER CLOG ANNUNCIATOR SYSTEM WAS MEL'D.  DURING THE MAINTENANCE RON THE OIL SCREEEN WAS REPLACED AGAIN AND FOUND TO BE CLEAN.  THE OIL FILTER DIFFERENTIAL SWITCH WAS REPLACED.  (M)
